# SDR VNAA2015041100014

- Difficulty date: April 11, 2015
- Submitted: April 15, 2015
- Operation: Air carrier
- Aircraft: N247JS
- Make and model: Cndair CL6002B19
- Aircraft serial: 7922
- Aircraft time: 27,145 hours, 27,119 cycles
- System (JASC): 3397 · Light System Wiring
- Part: Wire
- Condition: Broken
- Location: Emergency Lights
- Stage of operation: NR
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

CREW REPORTED MAIN CABIN DOOR EMERGENCY EXIT STRIP WOULD NOT ILLUMINATE. MAINTENANCE INSPECTED, FOUND BROKEN WIRE ON EMERGENCY LIGHT, INSTALLED NEW WIRE SPLICE ON BROKEN WIRE AND PERFORMED CHECKS IAW AMM.  ACFT RELEASED FOR SERVICE.
